# SDR A6WA200540053

- Difficulty date: February 15, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 RBL 9 INBOARD ANGLE CRACKED APPROX .7 INCHES LONG IN RADIUS.  REPLACED ANGLE IAW CRJ SRM 51-42-06 AND 51-42-21.  (M)
